MathSciNet Relay Station
MathSciNet bibliographic data
MR138642 (25 #2085) 13.40 (16.00)
Hsü, Chin-shui Theorems on direct sums of modules. Proc. Amer. Math. Soc. 13 1962 540–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement